MathSciNet Relay Station
MathSciNet bibliographic data
MR106209 (21 #4943) 10.00 (68.00)
Killgrove, R. B.; Ralston, K. E. On a conjecture concerning the primes. Math. Tables Aids Comput. 13 1959 121–122.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement